MathSciNet Relay Station
MathSciNet bibliographic data
MR250188 (40 #3428) 52.10
Grünbaum, B.; Shephard, G. C. Convex polytopes. Bull. London Math. Soc. 1 1969 257–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement